# SDR 95ZZZX2437

- Difficulty date: April 24, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Propeller: Beech 278*
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: 27820425
- Condition: Cracked
- Location: Nr 1 Socket
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON INSPECTION, HUB WAS FOUND CRACKED OUTSIDE BLADE SOCKET NR 1.  HUB HAS BEEN SCRAPPED.
